# SDR CA080806011

- Difficulty date: July 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dart G
- System (JASC): 2550 · Cargo Compartments
- Part: Arm
- Part number: D2010103
- Condition: Cracked
- Location: Cargo Bay
- Component: Cargo Mirror, Dart, D500560041
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG HAS RECEIVED A REPORT THAT UNDER CERTAIN CIRCUMSTANCES ON THE D500-560-041 CARGO MIRROR INSTALLATION AT CHG001 THE D2010-103 ARM MAY CRACK DURING FLIGHT CAUSING THE D2011-101 MIRROR TO SEPARATE FROM THE ASSY. SB08-3 IS BEING ISSUED TO ALL CUSTOMERS WHO HAVE PURCHASED ASSEMBLIES.
